MathSciNet Relay Station
MathSciNet bibliographic data
MR2083468 57M50 (30F40)
Bromberg, K. Hyperbolic cone-manifolds, short geodesics, and Schwarzian derivatives. J. Amer. Math. Soc. 17 (2004), no. 4, 783–826.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement